About a New Class of Integral Transforms in Hilbert Space
Mathematica balkanica, Tome 9 (1995) no. 2-3, p. 179
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1995_9_2-3_a6,
author = {S. B. Yakubovich},
title = {About a {New} {Class} of {Integral} {Transforms} in {Hilbert} {Space}},
journal = {Mathematica balkanica},
pages = {179},
year = {1995},
volume = {9},
number = {2-3},
url = {http://geodesic.mathdoc.fr/item/MABA_1995_9_2-3_a6/}
}
S. B. Yakubovich. About a New Class of Integral Transforms in Hilbert Space. Mathematica balkanica, Tome 9 (1995) no. 2-3, p. 179. http://geodesic.mathdoc.fr/item/MABA_1995_9_2-3_a6/